# SDR CALA2024022900612

- Difficulty date: February 10, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 76,493 hours, 32,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5227904620500
- Condition: Cracked
- Location: Fwd Emer Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD EMER EXIT HATCH LH LOAD TRANSMITTING PROFIL CRACKED DOT N O. 17-37
